# SDR SWIA201125844

- Difficulty date: March 16, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 33,713 hours, 48,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE TO THE RIGHT OF SPINE JUST FORWARD OF LAV SERVICE ACCESS PANEL AND LOWER CENTER FUSELAGE SKIN AT STATION 30.  (SERVICE)  REPAIRED CORROSION ON FUSELAGE PER ETD AND SRM.
